Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Irregular periods, constant spotting, severe lower stomach pain, discomfort during intercourse, bloating. History of PCOS. Help?

hi i dont know who else to ask as im a bit worried about going to the docters. So basically i am having a lot of problems down there my periods are extremely irregular (they always have been) but are a lot worse now. i get my period about once every 3-4 months and it lasts about a month but i get constant blood spotting and discharge . I also have a great deal of pain sometimes in my lower stomach sometimes to the stage where i cant walk. intercourse has had to stop because it just feels awkward and hurts alot afterwards. i also feel bloated a lot of the time and have previously had cysts on my ovaries?? please help
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello madam, from the history you have given, polycystic ovarian syndrome (PCOD) is the commonest cause of irregular bleeding in reproductive age may require treatment with oc pills for 3 to 6 months, so as to regularise your cycle.....since you have severe dysmenorrhoea (menustral pain ),and discomfort during sexual intercourse, endometriosis has to be ruled out...i would suggest you to consult your gynaecologist,as earlier the treatment better the result and you may feel assured.....i hope i was helpful to you. ...
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor